RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Math. J., 2015, том 6, номер 4, страницы 44–58 (Mi emj209)  

Эта публикация цитируется в 4 научных статьях (всего в 4 статьях)

Invertibility of multivalued sublinear operators

I. V. Orlovab, S. I. Smirnovaa

a Department of Mathematics and Informatics, Crimean Federal V. Vernadsky University, 4 Academician Vernadsky Avenue, Simferopol, Republic Crimea, Russia, 295007
b Voronezh State University, 1 University Square, Voronezh, Russia, 394006

Аннотация: We consider the representation of a compact-valued sublinear operator ($K$-operator) by means of the compact convex packet of single-valued so-called basis selectors. Such representation makes it possible to introduce the concept of an invertible $K$-operator via invertible selectors. The extremal points of direct and inverse selector representations are described, an analogue of the von Neumann theorem is obtained. A series of examples is considered.

Ключевые слова и фразы: sublinear multivalued operators, basis selectors, Hamel basis, extremal points.

Финансовая поддержка Номер гранта
Российский научный фонд 14-21-00066
The research of the first author (Sections 1–4) is carried out under financial support by the Russian Science Foundation (project 14-21-00066, Voronezh State University).


Полный текст: PDF файл (387 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 47H04, 54C65, 46B22, 49N45, 47N10.
Поступила в редакцию: 11.10.2015
Язык публикации: английский

Образец цитирования: I. V. Orlov, S. I. Smirnova, “Invertibility of multivalued sublinear operators”, Eurasian Math. J., 6:4 (2015), 44–58

Цитирование в формате AMSBIB
\RBibitem{OrlSmi15}
\by I.~V.~Orlov, S.~I.~Smirnova
\paper Invertibility of multivalued sublinear operators
\jour Eurasian Math. J.
\yr 2015
\vol 6
\issue 4
\pages 44--58
\mathnet{http://mi.mathnet.ru/emj209}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000380173800004}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/emj209
  • http://mi.mathnet.ru/rus/emj/v6/i4/p44

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. I. V. Orlov, “Subdifferentials via sub-operators”, 2017 Constructive Nonsmooth Analysis and Related Topics, CNSA 2017, Dedicated to the Memory of V.F. Demyanov, ed. L. Polyakova, IEEE, 235–238  isi
    2. S. Smirnova, I. Orlov, “Sublinear operator by basis selectors packet and sub-invertibility”, 2017 Constructive Nonsmooth Analysis and Related Topics, CNSA 2017, Dedicated to the Memory of V.F. Demyanov, ed. L. Polyakova, IEEE, 295–298  isi
    3. F. S. Stonyakin, “An analogue of the Hahn–Banach theorem for functionals on abstract convex cones”, Eurasian Math. J., 7:3 (2016), 89–99  mathnet  mathscinet
    4. И. В. Орлов, “Метод множителей Лагранжа в классе субгладких отображений”, Матем. заметки, 103:2 (2018), 316–320  mathnet  crossref  elib; I. V. Orlov, “The Method of Lagrange Multipliers for the Class of Subsmooth Mappings”, Math. Notes, 103:2 (2018), 323–327  crossref  isi
  • Eurasian Mathematical Journal
    Просмотров:
    Эта страница:260
    Полный текст:54
    Литература:22

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019